# SDR USAA2010031990617

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,778 hours, 17,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 CORROSION ON CABIN FLOORBEAM AT FR16, FR18, FR20, FR21, & FR23, Y254.  REPLACED CABIN FLOORBEAM AT FR16 THRU FR23, Y254 IAW A319 SRM 51-42-00.
